Osteoporosis drugs and dental treatment
Question: Is it true you can loose part of your jawbone if you have dental work done while taking drugs for osteoporosis? Answer: Some new conclusions have been reached concerning the taking of bisphosphonate drugs such as Boniva, Fosamax, Actonel, Zometa, Reclast, Aredia and Alendro.
Join the discussion below, or Read more at Palm Beach Post.
#1 May 25, 2012
Well, several studies have showed that this link is present which is why doctors have advised that they inform their dentists about the medication they are currently taking.
#2 Jun 7, 2012
I am not sure if osteoporosis drug like Fosamax etc may make you lose a jaw but what I have read from studies is that it increases the risks of osteonecrosis of the jaw or an exposed jaw bone. Researchers are still ooking for the connection between these two.
#3 Aug 15, 2012
This information has alarmed many doctor's and dentists, also because this complication has caused many lawsuits to be filed against drug manufacturer's like Merck&Co. http://www.fosamaxclassactionlawsuit.com
#5 Sep 6, 2012
With previous studies about Fosamax and other bisphosphonates most dentists or orthodontists would not recommend performing invasive dental procedures on patients who are taking bisphosphonates due to the risk of developing osteonecrosis or "dead jaw" syndrome. http://www.fosamaxclassactionlawsuit.com
#6 Sep 8, 2012
Go to your doctor and have a medical check-up. With this, proper diagnosis will be known and proper medication/treatment will be prescribed.. Your doctor is the best source of information for questions and concerns related to your health problem.
Related information here: http://www.depuyhipreplacementlawsuit.com
#7 Sep 14, 2012
I read about these kind of issues here http://www.fosamaxfemurfracturelawsuit.com . There are some cases which bone drugs are linked into dental problems such as loosening of jawbone part.
#8 Oct 19, 2012
Several patient lawsuits have been filed due to injury from Fosamax including osteonecrosis of the jaw. The rare jaw disease normally occurs after a dental procedure like tooth extraction in patients who take the drug. You may also refer to http://www.fosamaxinjurylawsuitcenter.com for more information.
#10 Apr 11, 2013
Reports shows that a number of patients who took fosamax experience the serious side effects of this drug. Some patients said that their femur has been fractured before 10 years of taking fosamax. Though it has yet reported when will be the patient must stop taking fosamax. As a result, patient had filed lawsuit in order to claim for their losses which I had read from http://www.rotlaw.com/fosamax/
Add your comments below
|Worksop: Dentist awarded MBE in Queen's Birthda...||Jun 30||tom||1|
|Becoming a Dentist (Jan '13)||Jun 26||correysmith321||61|
|Five Dental Tips for Teenagers from Family Tree... (May '13)||Jun 24||lindau||11|
|Why orthodontists love perfect smiles||Jun 22||jaxwillis23||1|
|Dental Insurance Fraud (Mar '11)||Jun 22||JPfeiffer||37|
|Crest Pro-Health Rinse Draws Complaints (May '08)||Jun 20||sdwreal||606|
|Mission of Mercy: Dentists donate time, talent ...||Jun 20||Stop Fluoridation||1|
Find what you want!
Search Dentistry Forum Now
Copyright © 2015 Topix LLC